# SDR CA060926003

- Difficulty date: September 21, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 11,488 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402524
- Part serial: 02331H2100
- Condition: Cracked
- Location: Cockpit
- Part time: 1,354 hours
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) IN HOLDING PATTERN  AT 9,000 FT/-2C/WINDSHIELD HEAT ON LOW; OUTER PANE OF WINDSHIELD CRACKED FOR NO APPARENT REASON. FLIGHT CONTINUED  AND LANDED WITHOUT INCIDENT.  NO EVIDENCE OF BIRD STRIKE OR FOREIGN OBJECT DAMAGE NOTED.  (TC NR 20060926003)
